MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SPINE GUIDANCE SOFTWARE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SPINE GUIDANCE SOFTWARE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6002-710-000
Medical Device Problem Codes Incorrect Measurement (1383); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
Per the customer, it was reported that during a surgery the user could not remove the backboard from the ct scan and wasn't able to visualize the anatomical points for registration.Surface matching was inaccurate by "~2cm." the procedure was completed successfully without a clinically significant surgical delay; no medical intervention or adverse consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Update: d9, h3, h6 correction: follow-up report submitted to document the device log files were not available for evaluation.Correction: follow-up report submitted to document the device code has been updated.H3 other text : log files not submitted by customer for evaluation.

Brand Name
SPINE GUIDANCE SOFTWARE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key17994382
Report Number3015967359-2023-02401
Device Sequence Number6123533
Product Code HAW
UDI-Device Identifier07613327545883
UDI-Public07613327545883
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K220593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6002-710-000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer01/01/2024
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown